Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 382179, 8 pages
http://dx.doi.org/10.1155/2010/382179
Research Article

Bi-Lipschitz Mappings and Quasinearly Subharmonic Functions

1Institute of Applied Mathematics and Mechanics, NASU, R. Luxemburg Street 74, Donetsk 83114, Ukraine
2Department of Physics and Mathematics, University of Joensuu, P.O. Box 111, 80101 Joensuu, Finland

Received 30 November 2009; Accepted 25 December 2009

Academic Editor: Stanisława R. Kanas

Copyright © 2010 Oleksiy Dovgoshey and Juhani Riihentaus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Dovgoshey and J. Riihentaus, “A remark concerning generalized mean value inequalities for subharmonic functions,” submitted.
  2. O. Dovgoshey and J. Riihentaus, “Mean value type inequalities for quasi-nearly subharmonic functions,” manuscript.
  3. M. Hervé, Analytic and Plurisubharmonic Functions in Finite and Infinite Dimensional Spaces, vol. 198 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1971. View at MathSciNet
  4. D. H. Armitage and S. J. Gardiner, Classical Potential Theory, Springer, London, UK, 2001.
  5. J. Riihentaus, “Subharmonic functions, generalizations and separately subharmonic functions,” in Proceedings of the 14th Conference on Analytic Functions, Chełm, Poland, July, 2007.
  6. V. Kojić, “Quasi-nearly subharmonic functions and conformal mappings,” Filomat, vol. 21, no. 2, pp. 243–249, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. O. Djordjević and M. Pavlović, “p-integrability of the maximal function of a polyharmonic function,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 411–417, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Yu. G. Reshetnyak, Space Mappings with Bounded Distortion, vol. 73 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1989. View at MathSciNet
  9. J. Väisälä, Lectures on n-Dimensional Quasiconformal Mappings, vol. 229 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1971. View at MathSciNet
  10. W. K. Hayman and P. B. Kennedy, Subharmonic Functions. Vol. I, London Mathematical Society Monographs, Academic Press, London, UK, 1976. View at MathSciNet
  11. M. Pavlović, “On subharmonic behaviour and oscillation of functions on balls in n,” Institut Mathématique. Publications. Nouvelle Série, vol. 55, no. 69, pp. 18–22, 1994. View at Google Scholar · View at MathSciNet
  12. M. Pavlović and J. Riihentaus, “Classes of quasi-nearly subharmonic functions,” Potential Analysis, vol. 29, no. 1, pp. 89–104, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Pavlović, “Subharmonic behaviour of smooth functions,” Matematichki Vesnik, vol. 48, no. 1-2, pp. 15–21, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Pavlović, Introduction to Function Spaces on the Disk, vol. 20 of Posebna Izdanja, Matematički Institut SANU, Belgrade, Serbia, 2004. View at MathSciNet